# SDR FDEA201210123602

- Difficulty date: October 12, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102887
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT SIDE FRAME BS 1360 HAS CORROSION BETWEEN STRINGERS 27 AND 25R.   COMPLIED IAW EA F-5310-163135.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
